# SDR AT0100174

- Difficulty date: March 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE OF NOSE GEAR DOOR SKIN CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-04, 53-05 FIG 62, AND 51-10-03.
